MAUDE Adverse Event Report: ENDOTRONIX, INC CORDELLA¿ PULMONARY ARTERY SENSOR SYSTEM

ENDOTRONIX, INC CORDELLA¿ PULMONARY ARTERY SENSOR SYSTEM
Catalog Number 100303
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 05/21/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
Additional information will be submitted via follow-up report within 30 days of receipt.
 
Event or Problem Description
The patient was successfully implanted with cordella pulmonary artery sensor.The patient was stable following the procedure.Several hours later, the patient coded and expired in icu.
 
Additional Manufacturer Narrative
The following sections were updated/added: b4, g3, g6, h2, h3, h6 and h11.(h3) the device was not received for analysis, nor was an autopsy provided.Review of all available clinical information precludes determination of a definitive cause of death.The patient's complex medical history, including advanced heart failure, severe copd, obesity, diabetes, ckd, and substance abuse, may have increased procedural risk contributing to the adverse outcome.Additionally, a review of all available procedural information received from edwards ihfm clinical specialists and the site (internal case reports, meeting minutes, and the site debrief meeting) noted procedural challenges that were evident, particularly during wire placement and advancement and removal of the first delivery system.Review of all manufacturer's device history records (dhr) confirms that the device met all design and manufacturing specifications.The product labeling warns that only trained personnel should use the cordella pulmonary artery sensor system and notes potential risks associated with the overall procedure, including but not limited to, hemoptysis and vascular/bleeding complications.While the root cause of the reported event cannot be conclusively determined, there is no evidence to suggest that a device malfunction or deficiency contributed to the adverse outcome.There are clinical and procedural factors that may have contributed to this event.

Brand Name
CORDELLA¿ PULMONARY ARTERY SENSOR SYSTEM
Common Device Name
PULMONARY ARTERY SENSOR
Manufacturer (Section D)
ENDOTRONIX, INC
1415 w diehl rd
#500w
naperville IL 60563
Manufacturer (Section G)
ENDOTRONIX, INC
1415 w diehl rd
#500w
naperville IL 60563
Manufacturer Contact
kate jacobson
1415 w diehl rd
#500w
naperville, IL 60563
3316840727
MDR Report Key22290115
Report Number3024985933-2025-00015
Device Sequence Number8467894
Product Code MOM
UDI-Device Identifier00850008997006
UDI-Public850008997006
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P230040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/12/2026
Device Catalogue Number100303
Device Lot NumberE240102-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Supplement Date Received by Manufacturer09/29/2025
Initial Report FDA Received Date06/19/2025
Supplement Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Death; Required Intervention;
Patient SexUnknown